Functional correlation decay and multivariate normal approximation for non-uniformly expanding maps

Show full item record



Permalink

http://hdl.handle.net/10138/307611

Citation

Leppänen , J 2017 , ' Functional correlation decay and multivariate normal approximation for non-uniformly expanding maps ' , Nonlinearity , vol. 30 , no. 11 , pp. 4239-4259 . https://doi.org/10.1088/1361-6544/aa85d0

Title: Functional correlation decay and multivariate normal approximation for non-uniformly expanding maps
Author: Leppänen, Juho
Contributor organization: Department of Mathematics and Statistics
Date: 2017-11
Language: eng
Number of pages: 21
Belongs to series: Nonlinearity
ISSN: 0951-7715
DOI: https://doi.org/10.1088/1361-6544/aa85d0
URI: http://hdl.handle.net/10138/307611
Abstract: In the setting of intermittent Pomeau-Manneville maps with time dependent parameters, we show a functional correlation bound widely useful for the analysis of the statistical properties of the model. We give two applications of this result, by showing that in a suitable range of parameters the bound implies the conditions of the normal approximation methods of Stein and Rio. For a single Pomeau-Manneville map belonging to this parameter range, both methods then yield a multivariate central limit theorem with a rate of convergence.
Subject: functional correlation bound
multivariate central limit theorem
rate of convergence
non-uniformly expanding maps
time-dependent dynamical systems
CENTRAL-LIMIT-THEOREM
INTERMITTENT MAPS
FIXED-POINT
CONVERGENCE
INTERVAL
RATES
111 Mathematics
Peer reviewed: Yes
Rights: other
Usage restriction: openAccess
Self-archived version: acceptedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
1702.00699.pdf 255.9Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record